# SDR SWAA2024012939823

- Difficulty date: January 10, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 27,158 hours, 13,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727H+10' TO BS767 RBL22 WL156<[01] PARTIAL UPDATE ON STEP 4;[02] CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE SECTION BS727F+11 TO 767 FOUND TO BE OUT OF LIMITS. REMOVED; FABRICATED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE SECTION AT BS 727F+11' TO 767 AND SPLICE AT BS 727F+11' PER SRM 53-00-53-2R-5; DWG 146A7500; AND SRM 51-40-05-0G-0;[03] CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE SECTION BS727F+11 TO 767 FOUND TO BE OUT OF LIMITS. REMOVED; FABRICATED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT PLATE SECTION AT BS 727F+11' TO 767 AND SPLICE AT BS 727F+11' PER SRM 53-00-53-2R-5 STEP 4. D - N; DWG 146A7500; AND SRM 51-40-05-0G-0;[04] VERIFIED CORRECTIVE ACTION STEPS 2 AND 3. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
